We study the T (T) over bar deformation of two-dimensional Yang-Mills theory at genus zero by carrying out the analysis at the level of its instanton representation. We first focus on the perturbative sector by considering its power expansion in the deformation parameter mu. By studying the resulting asymptotic series through resurgence theory, we determine the nonperturbative contributions that enter the result for mu < 0. We then extend this analysis to any flux sector by solving the relevant flow equation. Specifically, we impose boundary conditions corresponding to two distinct regimes: the quantum undeformed theory and the semiclassical limit of the deformed theory. The full partition function is obtained as a sum over all magnetic fluxes. For any mu > 0, only a finite portion of the quantum spectrum survives and the partition function reduces to a sum over a finite set of representations. For mu < 0, nonperturbative contributions regularize the partition function through an intriguing mechanism that generates nontrivial subtractions.

Exact TTbar deformation of two-dimensional Yang-Mills theory on the sphere / Luca Griguolo; Rodolfo Panerai; Jacopo Papalini; Domenico Seminara. - In: JOURNAL OF HIGH ENERGY PHYSICS. - ISSN 1029-8479. - ELETTRONICO. - 2022:(2022), pp. 0-32. [10.1007/jhep10(2022)134]

Exact TTbar deformation of two-dimensional Yang-Mills theory on the sphere

Domenico Seminara
2022

Abstract

We study the T (T) over bar deformation of two-dimensional Yang-Mills theory at genus zero by carrying out the analysis at the level of its instanton representation. We first focus on the perturbative sector by considering its power expansion in the deformation parameter mu. By studying the resulting asymptotic series through resurgence theory, we determine the nonperturbative contributions that enter the result for mu < 0. We then extend this analysis to any flux sector by solving the relevant flow equation. Specifically, we impose boundary conditions corresponding to two distinct regimes: the quantum undeformed theory and the semiclassical limit of the deformed theory. The full partition function is obtained as a sum over all magnetic fluxes. For any mu > 0, only a finite portion of the quantum spectrum survives and the partition function reduces to a sum over a finite set of representations. For mu < 0, nonperturbative contributions regularize the partition function through an intriguing mechanism that generates nontrivial subtractions.
2022
2022
0
32
Luca Griguolo; Rodolfo Panerai; Jacopo Papalini; Domenico Seminara
File in questo prodotto:
File Dimensione Formato  
JHEP02(2023)013.pdf

accesso aperto

Tipologia: Pdf editoriale (Version of record)
Licenza: Open Access
Dimensione 694.41 kB
Formato Adobe PDF
694.41 kB Adobe PDF

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/1310820
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 4
social impact